MathSciNet Relay Station
MathSciNet bibliographic data
MR2443670 35K57 (92D25)
Wang, Mingxin; Pang, Peter Y. H.; Chen, Wenyan Sharp spatial patterns of the diffusive Holling-Tanner prey-predator model in heterogeneous environment. IMA J. Appl. Math. 73 (2008), no. 5, 815–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement